Pairs of solutions of constant sign for nonlinear periodic equations with unbounded nonlinearity
We consider periodic problems driven by the ordinary scalar p-Laplacian with a Caratheodory nonlinearity. Using variational techniques, coupled with the method of upper and lower solutions, we obtain two nontrivial solutions, with one positive and the other negative.
Ekeland variational principle, Green's identity, Maximal monotone operator, Method of upper and lower solutions, p-Laplacian, Periodic solution, Positive solution
Hu, Shouchuan, and Nikolaos S. Papageorgiou. "Pairs of solutions of constant sign for nonlinear periodic equations with unbounded nonlinearity." Bulletin of the Belgian Mathematical Society-Simon Stevin 12, no. 2 (2005): 193-208.
Bulletin of the Belgian Mathematical Society - Simon Stevin